RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2009, Volume 11, Number 4, Pages 32–43 (Mi vmj45)  

This article is cited in 3 scientific papers (total in 3 papers)

О распознаваемости по спектру конечных простых ортогональных групп, II

A. S. Kondrat'ev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (219 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 10.11.2009

Citation: A. S. Kondrat'ev, “О распознаваемости по спектру конечных простых ортогональных групп, II”, Vladikavkaz. Mat. Zh., 11:4 (2009), 32–43

Citation in format AMSBIB
\Bibitem{Kon09}
\by A.~S.~Kondrat'ev
\paper О распознаваемости по спектру конечных простых ортогональных групп,~II
\jour Vladikavkaz. Mat. Zh.
\yr 2009
\vol 11
\issue 4
\pages 32--43
\mathnet{http://mi.mathnet.ru/vmj45}
\elib{http://elibrary.ru/item.asp?id=12998778}


Linking options:
  • http://mi.mathnet.ru/eng/vmj45
  • http://mi.mathnet.ru/eng/vmj/v11/i4/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Staroletov, “Sporadic composition factors of finite groups isospectral to simple groups”, Sib. elektron. matem. izv., 8 (2011), 268–272  mathnet
    2. M. A. Grechkoseeva, D. V. Lytkin, “Almost recognizability by spectrum of finite simple linear groups of prime dimension”, Siberian Math. J., 53:4 (2012), 645–655  mathnet  crossref  mathscinet  isi
    3. A. V. Vasil'ev, M. A. Grechkoseeva, “Recognition by spectrum for simple classical groups in characteristic $2$”, Siberian Math. J., 56:6 (2015), 1009–1018  mathnet  crossref  crossref  mathscinet  isi  elib
  • Владикавказский математический журнал
    Number of views:
    This page:208
    Full text:69
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019